# SDR UPS02839237

- Difficulty date: July 23, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COMPLY WITH MPI P 13516;PERM REPAIR TO DENT STA -80 TO -74 ON LEFT SIDE ABOVE CUSP ANGLE.  REMOVED INTERIN REPAIR, NDT VERIFIED NO CRACKS AT CUTOUT AREA, FABRICATED AND INSTALLED DOUBLER AND FINGER DOUBLER IAW SRM 53-2-1 FIG 7.
